Követés
R. Naik, Ranjan N. Naik, Ranjan Naik, RN Naik
R. Naik, Ranjan N. Naik, Ranjan Naik, RN Naik
Lincoln University
E-mail megerősítve itt: lincoln.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Intersection graphs of k-uniform linear hypergraphs
RN Naik, SB Rao, SS Shrikhande, NM Singhi
European Journal of Combinatorics 3 (2), 159-172, 1982
45*1982
Intersection graphs of k-uniform linear hypergraphs
RN Naik, SB Rao, SS Shrikhande, NM Singhi
European Journal of Combinatorics 3 (2), 159-172, 1982
401982
On intersection graphs of graphs and hypergraphs: A survey
RN Naik
arXiv preprint arXiv:1809.08472, 2018
72018
Forcibly 2-variegated degree sequences
VN Bhat-Nayak, WL Kocay, RN Naik
Utilitas Math 18, 83-89, 1980
51980
Characterizations of 2-variegated graphs and of 3-variegated graphs
VN Bhat-Nayak, SA Choudum, RN Naik
Discrete Mathematics 23 (1), 17-22, 1978
41978
Further results on 2-variegated graphs
Bhat-Nayak, Vasanti N., RN Naik
Utilitas Math. 12, 317-325, 1977
31977
Comparative analysis of anti-bacterial activity of medicinal plants.
S Tirupatirao, KG Sankar, S Kannan, RN Naik
International Journal of PharmTech Research 6 (1), 262-265, 2014
22014
Frequency partitions: forcibly pancyclic and forcibly nonhamiltonian degree sequences
VN Bhat-Nayak, RN Naik, SB Rao
Discrete Mathematics 20, 93-102, 1977
21977
Solutions of some further graph equations
VN Bhat-Nayak, RN Naik
Discrete mathematics 47, 169-175, 1983
11983
Characterization of frequency partitions of Eulerian graphs
SB Rao, VN Bhat-Nayak, RN Naik
Lecture Notes in Mathematics, Combinatorics and Graph Theory, Springer …, 1980
11980
On Bivariegated Graphs and Line Graphs
RN Naik
arXiv preprint arXiv:1809.08467, 2018
2018
Induced subgraphs of G are also in M. The families I,(k)'s or I (k)'s are clearly
R NAIK, NM SINGHI
Combinatorial Mathematics, Optimal Designs, and Their Applications 6, 275, 2011
2011
Frequency partitions of bipartite-related graphs. IHE: Lincoln University Journal of Science; (2011) 2(1) 37-41
RN Naik
IHE: Lincoln University Journal of Science 2 (1), 37-41, 2011
2011
FREQUENCY PARTITIONS OF K-UNIFORM HYPERGRAPHS
VN Bhat-Nayak, RN Naik
Utilitas Mathematica 28, 99-104, 1985
1985
On Line Graphs and 2-variegated graphs
RN Naik
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–15